# SDR HNAA2013102300544

- Difficulty date: October 23, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 45,707 hours, 53,060 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8MK4163001
- Condition: Odor
- Location: Bleed System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAINT ODOR IN CABIN WHEN BLEEDS SELECTED ON.  FOUND GUIDE PIN FOR NR 1 ENGINE AIR SWITCHING VALVE TWISTED AND CHAFED INTO HOUSING.  R & R AIR SWITCHING VALVE IAW MM 72-30-00.
